Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Dynamics of disclinations in liquid crystals

Authors: L. M. Pismen and J. Rubinstein
Journal: Quart. Appl. Math. 50 (1992), 535-545
MSC: Primary 73B99; Secondary 58E50, 73S10, 76A15, 82D30
DOI: https://doi.org/10.1090/qam/1178433
MathSciNet review: MR1178433
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99, 58E50, 73S10, 76A15, 82D30

Retrieve articles in all journals with MSC: 73B99, 58E50, 73S10, 76A15, 82D30

Additional Information

DOI: https://doi.org/10.1090/qam/1178433
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society